Yet Another Bulletin Board

Welcome, Guest. Please Login or Register.
Sep 18th, 2019, 7:46am

Home Home Help Help Search Search Members Members Member Map Member Map Login Login Register Register
Clusterheadaches.com Message Board BOTOX....after effects?


   Clusterheadaches.com Message Board
   New Message Board Archives
   Medications, Treatments, Therapies 2005
(Moderator: DJ)
   BOTOX....after effects?
« Previous topic | Next topic »
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print
   Author  Topic: BOTOX....after effects?  (Read 3311 times)
nancyc
New Board Old Timer
USA 
****



Friends don't let friends post drunk on mbs......

   
Email

Gender: female
Posts: 384
BOTOX....after effects?
« on: Dec 22nd, 2005, 10:44pm »
Quote Quote Modify Modify

A few months ago, my neuro put botox in my face and neck to see if it would help the chs....I did better for awhile then I started getting hit bigtime...the only thing is I have chs along with spasms in my face now...seems like my neuro thinks since the botox is wearing off, I am having an increase in spasms during the chs....It is pretty scary as I know the headaches are clusters but they feel really different.  I actually feel the spasms going thru my face on the right side.  Now, my neuro thinks I need to have more botox injections to decrease the spasms...I dont agree.....I need some opinions please....Do you think having the botox would be the right thing or that if I dont have anymore botox, then the spasms could eventually go away...This whole thing is really strange and different.  Thought I would  never say this, but I would gladly take back the regular chs...these are twice as bad to me.  smiles,nancyc
IP Logged
catlind
CH.com Alumnus
New Board Hall of Famer
USA 
*****




Taz taught me the cluster dance

  kadiya68   kadiya68
WWW Email

Gender: female
Posts: 3433
Re: BOTOX....after effects?
« Reply #1 on: Dec 23rd, 2005, 2:08am »
Quote Quote Modify Modify

Nancy, my understanding from different docs is that botox isn't a particularly effective treatment for clusters.  I don't know if it would help or hurt to be honest, but if you decide to go ahead, at least you can always go back and say the spasms returned even if they don't and get wrinkle free Wink
 
If it was me I probably would decline, but weigh all the options
 
Cat
IP Logged

A true friend is someone who reaches for your hand and touches your heart

If yer gonna be stupid, ya gotta be tough
Karla
CH.com Alumnus
New Board Hall of Famer
USA 
*****




One of Many and Never Alone - Join OUCH

  Karlak_1313  
Email

Gender: female
Posts: 3090
Re: BOTOX....after effects?
« Reply #2 on: Dec 23rd, 2005, 2:30pm »
Quote Quote Modify Modify

I get botox injections for migraines.  It does nothing for my ch.  I have not experienced spasms.  I am so sorry you are going through this.  I honestly don't know what I would do.  It does last only for 3-4 months.  Then you need more shots.  So if it is working for you I would go for more shots and pray for the best that the spasms go away.  I guess I would follow my drs lead.  Good luck in what ever you decide.
IP Logged

Karla
suffer chronic ch
ch.com groupie since 1999
Proud Mom of Chris USMC Semper Fi
nancyc
New Board Old Timer
USA 
****



Friends don't let friends post drunk on mbs......

   
Email

Gender: female
Posts: 384
Re: BOTOX....after effects?
« Reply #3 on: Dec 24th, 2005, 4:31am »
Quote Quote Modify Modify

HEck, if i followed my Doc's lead, he would be injecting my whole body with botox and steriods  Grin..I dont plan to let him mess with my head using botox again..i truly think the chs are being triggered by #1 sinus infection #2 botox wearing off and causing spasms....at any rate, i did not see where the botox helped alot except i dont have wrinkles on my forehead now....When he first did the botox, he used to much and it made my left eye droop...i was somemore pissed at him for that...it took about a month for the drooping to go away....smiles,nancyc
IP Logged
E-Double
CH.com Alumnus
New Board Hall of Famer
USA 
*****




Are we ourselves?

  Edoubleitk   Edoubleitk1
Email

Gender: male
Posts: 6458
Re: BOTOX....after effects?
« Reply #4 on: Dec 24th, 2005, 7:16am »
Quote Quote Modify Modify

Get those sinuses taken care of.
An infection can surely set you up for more hits.
I'm sure you're cute enough without the Botox Wink
IP Logged

I can't believe that I have to bang my
Head against this wall again
But the blows they have just a little more
Space in-between them
Gonna take a breath and try again.
cardogman
Guest

Email

Re: BOTOX....after effects?
« Reply #5 on: Dec 25th, 2005, 4:20pm »
Quote Quote Modify Modify Remove Remove

Did it take away the wrinkles in your face?
 
Burt
IP Logged
nancyc
New Board Old Timer
USA 
****



Friends don't let friends post drunk on mbs......

   
Email

Gender: female
Posts: 384
Re: BOTOX....after effects?
« Reply #6 on: Dec 26th, 2005, 1:03pm »
Quote Quote Modify Modify

in my forehead where he put the botox, i could tell it helped the wrinkles...now, how the hell do you know i have wrinkles? LMAO. smiles,nancyc
IP Logged
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print

« Previous topic | Next topic »


Clusterheadaches.com Message Board » Powered by YaBB 1 Gold - SP 1.3.1!
YaBB 2000-2003. All Rights Reserved.


1998-2010 Web Vision Enterprises All rights reserved. All information on this site is protected by international copyright laws. You may not re-distribute any information from this site without written permission from Web Vision Enterprises and the webmaster of this site. Violators will be prosecuted.
You may view our privacy policy and financial disclosure statement here

test rss